# SDR SWAA2022060212135

- Difficulty date: May 26, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 19,718 hours, 9,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750231
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE STA 727H TO 727I SHOWS SIGNS OF CORROSION. / [01] REMOVED DAMAGED SECTION OF L/H TRANSITION ANGLE FROM BS 727G+10 TO 807+10.;[02] FABRICATED; ALODINED; AND PRIMED REPAIR PARTS IAW SRM 53-00-53-2R-6. INSTALLATION REQUIRED.;[03] REMOVED AND REPLACED DAMAGED SECTION OF LT TRANSITION ANGLE FROM STA 727G+10 TO STA 807+10 IAW SRM 53-00-53-2R-5. FABRICATED; ALODINED; AND PRIMED REPAIR PARTS IAW SRM 53-00-53-2R-5.;[04] VERIFIED REMOVED AND REPLACED DAMAGED SECTION OF LT TRANSITION ANGLE FROM STA 727G+10 TO STA 807+10 IAW SRM 53-00-53-2R-5. FABRICATED; ALODINED; AND PRIMED REPAIR PARTS IAW SRM 53-00-53-2R-5.
